Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking cortisol. Got elevated testosterone, androstendion, progesterone. Reason?

Dear, which test should I done more my last test day1 cortisol am 379.6 (171-536) cortisol pm 399.55 (64-397) . acth am 3.42 (1.6-13.9) acth pm 10.12 in th evening at the 22:30 i dring 1mg dexamethasone pills day2 cortisol 24.9 i done cortisol am and pm before few months and it was almost same results, there is no circadian rythm. and first time when i check cortisol in the morning it was 1047 and the range was (135- 680) also i have elevated androstendion, testosterone , 17 oh prog, no PCOS , no extra hair on my body, lot s od acne not all of time. And i feel very sick.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response

your loss of circadian rhythm and non-suppressed cortisol after taking dexamethasone can be a feature of excess endogenous cortisol production as seen in cushings syndrome. You would definitely require further complete evaluation by an endocrinologist.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor